Preprints

        1. Joint with B.-L. Chen), On  Euler characteristic and fundamental groups of compact manifolds.
           (
          arXiv) (v.1 November, 2017).
            (
          abstract)

        2. RC positivity, rational connectedness and Yau's conjecture.
          (
          arXiv)(v.1 August, 2017).  (
          abstract)

        3. A partial converse to the Andreotti-Grauert theorem. 
           
          (arXiv) (v.1 July, 2017)
          .  (
          abstract)

        4. Scalar curvature, Kodaira dimension and A-hat genus. 
           
          (arXiv) (v.1 June, 2017).
           (
          abstract)

        5. (Joint with C.-L. Huang, K.-F. Liu, X.-Y. Wan), Logarithmic vanishing theorems on compact Kähler manifolds I. 
          (
          arXiv) ) (v.1 November, 2016)
          .  (
          abstract)

        6. (Joint with D. Li), Characterizations of projective spaces and quadrics by strictly nef bundles. 
          (
          arXiv) (v.2 October, 2016). 
           (
          abstract)

        7. (Joint with X.-Y. Su), Global generation and very ampleness for adjoint linear series. 
          (
          arXiv)
          (v.2 October, 2016).  (
          abstract)

           

Publications

  1. Scalar curvature on compact complex manifolds. 
    To appear in 
    Tran. Amer. Math. Soc.   (arXiv) (v.3 October, 2017)  DOI: https://doi.org/10.1090/tran/7409   (
    abstract)

  2. (Joint with B.-L. Chen), Compact Kähler manifolds homotopic to negatively curved Riemannian manifolds.
    To appear in 
    Math. Ann. (arXiv) (v.2 November, 2017)   DOI:10.1007/s00208-017-1521-7.  (
    abstract)

  3. (Joint with V. Tosatti and B. Weinkove), The Kähler-Ricci flow, Ricci-flat metrics and collapsing limits.
    To appear in 
    Amer. J. Math. (arXiv) (v.2, January 2017)  (
    abstract).

  4. (Joint with F.-Y. Zheng), On real bisectional curvature for Hermitian manifolds.
     To appear in 
    Tran. Amer. Math. Soc.  (arXiv) (v.2, March 2017) DOI: https://doi.org/10.1090/tran/7445 (
    abstract)

  5. (Joint with K.-F. Liu, X.-F. Sun and S.-T. Yau), Curvature of moduli space of curves and applications.
    To appear in 
    Asian J. Math. (arXiv) (v.3, April 2016)  (
    abstract)

  6. (Joint with K.-F. Liu),  Minimal complex surfaces with Levi-Civita Ricci-flat metrics.
    To appear in 
    Acta Math. Sinica.  (arXiv) (v.1, June 2017) In Memory of Professor Lu Qi-Keng. (
    abstract)

  7. (Joint with V. Tosatti), An extension of a theorem of Wu-Yau.
    J. Differential Geom. 107 (2017), no.3, 573-579. (arXiv)
     (
    abstract).

  8. Big vector bundles and compact complex manifolds with semi-positive tangent bundle.
    Math. Ann. 267(2017), no.1, 251-282. (arXiv)  (
    abstract)

  9. (Joint with K.-F. Liu), Ricci curvatures on Hermitian manifolds.
    Tran. Amer. Math. Soc.  369 (2017), 5157-5196 . (arXiv)  (
    abstract)

  10. The Chern-Ricci flow and holomorphic bisectional curvature.
     
    Sci. China Math. 59 (2016), no. 11, 2199-2204.  (arXiv)  (
    abstract).

  11. Hermitian manifolds with semi-positive holomorphic sectional curvature.
    Math. Res. Lett. 23 (2016), no.3, 939-952. (arXiv)   (
    abstract).

  12.  (Joint with V. Tosatti, Y. Wang and B. Weinkove), C^{2,α} estimates for nonlinear elliptic equations in complex and almost complex geometry.
    Calc. Var. Partial Differential Equations. 54 (2015), no.1, 431-453. (arXiv)  (
    abstract)

  13. (Joint with K.-F. Liu), Effective vanishing theorems for ample and globally generated vector bundles.
    Comm. Anal. Geom. 23 (2015), no.4, 797-818. (arXiv)  (
    abstract)

  14. (Joint with V. Tosatti and B. Weinkove), Collapsing of the Chern-Ricci flow on elliptic surfaces.
    Math. Ann. 362 (2015), no.3, 1223-1271. (arXiv)   (
    abstract)

  15. (Joint with K.-F. Liu and S. Rao), Quasi-isometry and deformations of Calabi-Yau manifolds. 
    Invent. Math. 199 (2015), no. 2, 423-453. (arXiv)  (
    abstract)

  16. (Joint with K.-F. Liu), Hermitian harmonic maps and non-degenerate curvatures.
    Math. Res. Lett. 21 (2014), no.4, 831-862. (arXiv)  (
    abstract)

  17. (Joint with K.-F. Liu), Curvatures of direct image sheaves of vector bundles and applications I.
    J. Differential Geom. 98 (2014), 117-145. (arXiv)  (
    abstract)

  18. (Joint with K.-F. Liu and X.-F. Sun), Positivity and vanishing theorems for ample vector bundles. 
    J. Algebraic Geom. 22 (2013), 303-331. (arXiv) (
    abstract)

  19. (Joint with K.-F. Liu), Geometry of Hermitian manifolds.
    Internat. J. Math. 23 (2012) 40pp. (arXiv)  (
    abstract)

  20. (Joint with M. Dai), Mappings of bounded distortion between complex manifolds.
    Pure Appl. Math. Q. 8 (2012), no. 4, 835-850.  (
    abstract)

  21. (Joint with M.  Dai), Bochner formulas on Hermitian manifolds and applications.
    Appl. Math. J. Chinese Univ. Ser. A 24 (2009), no. 4, 462-472.  (
    abstract)

  22. (Joint with K.-F. Liu), Harmonic maps between compact Hermitian manifolds.
    Sci. China Ser. A 51 (2008), no. 12, 2149-2160.  (
    abstract)